# SDR RAIA201510060001

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,431 hours, 35,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT NR 2 INOPERATIVE.  R & R SEVICE DOOR EMERGENCY LIGHT BULB.  OPS CHECKED GOOD.
